Download article

Iterative processes for states with discontinuous coefficients and solutions in optimal control of quasilinear equations

F.V. Lubyshev1, M.E. Fairuzov2, G.Y. Galeeva3

AnnotationDeveloped an iterative process for state-controlled processes described by nonlinear equations with discontinuous coefficients and solution in inhomogeneous anisotropic media with iterations on the boundary of discontinuity and coefficients. The question of convergence of the iterative process.
Keywordsiteration method, optimal control, elliptic equation, the operator, the difference approximation.

1full professor of Bashkir State University, Department of Applied Computer Science and Numerical Methods; v.lubyshev@mail.ru.

2associate professor of Bashkir State University, Department of Applied Computer Science and Numerical Methods; fairuzovme@mail.ru.

3associate professor of Bashkir State University, Department of Applied Computer Science and Numerical Methods; laraunderline{ )wood@mail.ru.

Citation: F.V. Lubyshev, M.E. Fairuzov, G.Y. Galeeva, "[Iterative processes for states with discontinuous coefficients and solutions in optimal control of quasilinear equations]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,13:2 (2011) 36–46 (In Russian)